# SDR SWAA2021081780800

- Difficulty date: May 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500A-500D; R.B.L. 24; W.L. 154. / REMOVED R/H FCB SIDEWALL SUPPORT BS 500A - 500D. LOCATED DRILLED; COUNTER SUNK; APPLIED CHEMICAL CONVERSION COATING; PRIMER; INSTALLED NUT PLATES ON R/H SIDEWALL SUPPORT BS 500A - 500D IN FCB IAW MM 51-21-72; MM 51-21-41; SRM 51-40-05; SRM 51-40-08. INSTALLED R/H SIDEWALL SUPPORT BS 500A - 500D IAW SRM 51-40-02 DWG # 143A7505; DWG # 143A7500; DWG # 143A7501 7191U 03JUN20
